# SDR 04FDEA01011

- Difficulty date: April 21, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND OUTBOARD FLAP OUTBOARD AFT HINGE ACTUATOR ROD END OUTBOARD HOLE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-76019. TRAILING EDGE AND TRAILING EDGE DEVICES LT OUTBD FLAP / OUTBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
